# SDR SWAA2022030902690

- Difficulty date: June 1, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL CRACKED AT BS 344 - 8' LBL 42. / REMOVED AND REPLACED INTERCOSTAL FWD WET AREA AT BS344-8 LBL 42 IAW BOEING DWG 141A5400 REV:- AND B737 SRM 51-40-05-0G-0; 51-40-02-0G-0
